≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Similar posts:

Repeating or increasing doses16Mother tincture Doses.2Can I repeat doses of an antidote?2Thuja Doses1enquiries about medicine doses1enquiry about medicine doses1Laycopodium doses for hyperthairoidism or any other suitable medicine2How to Give this Doses?1Not Able to understand Doses.2Chronic conditions - doses11

 

The ABC Homeopathy Forum

please help for doses of medicine

As I AM suffering from aftereffects of masturbations and currently having nightfall frequently within 2-3 days for last 2 month. As currently I'm not indulge in masturbation. I'm 25 but very thin having little muscles in leg and hand, underweight weights 48. masturbated unknowingly it's aftereffects. But last month on this forum Dr Deoshlok Sharma suggested me to take Selenium 30 two times daily and Acid Phos 10M only on Sunday, not selenium on Sunday. Since then nightfall frequency stopped and occurred after 11 days 2 times that night. I was very tensed before that day due to exam and body structure,also had little sensation in urinal like hot. After that he suggested me to take STAPHYSAGRIYA-30 4 drops thrice a day and told to stop Acid Phos. What does it mean.....4 drops thrice a day. Please tell me doctor.....is nightfall curable or not as currently I hate my face and body structure too. My eyes and face is sunken. Feeling shy in front of people, family, friends never want to go anywhere out of home. Sometimes negative thoughts about my life....dr I was a bright student earlier but those days is no more with me. Also couldn't focus on my studies. I never realized it till last December 2015 but after appearing for two interview I'm feeling the need of good body posture and face brightness. Feeling why I came to this world why i did this kind of Self abuse. I also suffered Dengue fever in last November -December after that my condition worsened, like cramping muscles. PLEASE Dr help me for...overcome
 
  Mukesh kumar2 on 2016-07-10
This is just a forum. Assume posts are not from medical professionals.
stop all meds --case is becoming messy--

single dose natrum muriaticum

2 pellets 200c in 4 oz water stir heavy--1 tablespoon dose
one dose only
do not repeat dose

avoid coffee,teas ,colas...caffeine
no alcohol
no skin topicals at all
no other meds

after dose --keep eye for any new symptoms
this will guide to next step

once dose response is occurred
reaccess ur case from that view..
 
John Stanton 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.